# SDR UPS203536

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 7110 · Engine Cowling System
- Part: Engine Ring
- Part number: 652368723
- Condition: Corroded
- Location: Fs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND ENGINE RING CORRODED AT STA 1342.  REPLACED IAW SRM 51-10-1, 51-30-2.
